# SDR SIMA20011092

- Difficulty date: April 19, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N541AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 1292
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JAN - FLT 3578 - CREW REPORTED THE AFT EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT 62WL.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
